# SDR SWAA2021081104978

- Difficulty date: August 7, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Strut Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG PYLON AFT STRUT FAITING SUPPORT FITTING CRACKED INTO RADIUS CRACK VERIFIED WITH B737 NDT PART 6 51-00-00 PROC 23.COMPLIED WITH E.A 21-154-02194. PERFORM REPETITIVE INSPECTIONS EVERY 8 DAYS AND PERMANENT REPAIR WITHIN 60 DAYS PER EA 21-154-02194.PERFORM GENERAL VISUAL INSPECTION ON END OF CRACK FOR ANY PROGRESSION. IF DEFECTS ARE NOTED CONTACT ENGINEERING. PER EA 21-154-02194.REPETITIVE ACTION REQUIRED. /
